MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TUBES NEO/PED FLEXTEND PLUS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TUBES NEO/PED FLEXTEND PLUS; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFP60
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date unknown.H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there are problems with the balloon: it does not swell evenly, which creates difficulties in ventilation.Troubleshooting was done but the problem persists and the cannulas cannot be used.When looking at the cannula compared to others there is a gap between the stem and the end of the balloon.There was patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
Two photos were provided for investigation.It is not possible to confirm the condition reported by the customer, it is not clear from the photos if the cuff inflates symmetrically.In addition, it is necessary to perform the asymmetry test on the physical sample to confirm the condition.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
BIVONA TUBES NEO/PED FLEXTEND PLUS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21358102
Report Number9617604-2025-00129
Device Sequence Number8451612
Product Code JOH
UDI-Device Identifier10351688518538
UDI-Public(01)10351688518538(17)280819(10)4424703
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number67PFP60
Device Lot Number4424703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown